Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 468583, 11 pages
http://dx.doi.org/10.1155/2008/468583
Research Article

Bipartite Diametrical Graphs of Diameter 4 and Extreme Orders

1Mathematics Department, Faculty of Science, Hashemite University, Zarqa 150459, Jordan
2Mathematics Department, Faculty of Science, University of Jordan, Amman 11942, Jordan

Received 9 July 2007; Accepted 5 December 2007

Academic Editor: Peter Johnson

Copyright © 2008 Salah Al-Addasi and Hasan Al-Ezeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Salah Al-Addasi and Hasan Al-Ezeh, “Bipartite Diametrical Graphs of Diameter 4 and Extreme Orders,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 468583, 11 pages, 2008. https://doi.org/10.1155/2008/468583.